Asian Journal of Mathematics
Volume 17 (2013)
Homotopy minimal period self-maps on flat manifolds with cyclic holonomies
Pages: 645 – 652
This paper studies the homotopical minimal period of self-maps on flat manifolds with cyclic holonomies. We give some necessary conditions on the self-maps on flat manifolds to guarantee that their homotopical minimal periods are infinite. Furthermore, a kind of density of homotopical minimal periods in the natural number set is considered.
homotopical minimal period, flat manifold, self-map, period point, holonomy
2010 Mathematics Subject Classification
Primary 37C35. Secondary 55M20.